Cart (Loading....) | Create Account
Close category search window

On the parameters of Goppa codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Wirtz, M. ; Math. Inst., Westfalische Wilhelms-Univ.

A proof of V.D. Goppa's (1983) lower bound to the dimension of subfield subcodes of his geometric codes is given. A result on the minimum distance of these subfield subcodes is also given that generalizes the well-known bound: minimum distance of Γ(L,G)⩾2 deg(G(X))+1 for classical Goppa codes Γ(L,G) over the field F 2 with a square-free Goppa polynomial G=G( X)

Published in:

Information Theory, IEEE Transactions on  (Volume:34 ,  Issue: 5 )

Date of Publication:

Sep 1988

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.